MathSciNet Relay Station
MathSciNet bibliographic data
MR1766605 03E15 (28A99)
Bartoszyński, Tomek A note on duality between measure and category. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2745–2748 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement